About us

Annales Mathematicae et Informaticae is an international journal of the Institute of Mathematics and Informatics of Eszterházy Károly University (Eger, Hungary), published by Líceum University Press.

Aims and Scope

This journal is open for scientific publications in mathematics and computer science, where the field of number theory, group theory, constructive and computer aided geometry as well as theoretical and practical aspects of programming languages receive particular emphasis. Methodological papers are also welcome. Papers submitted to the journal should be written in English. The Editorial Board can accept only new and unpublished material.


Clarivate Analytics (formerly Thomson Reuters) Emerging Sources Citation Index


Zentralblatt für Mathematik

Mathematical Reviews

EBSCO Academic Search Ultimate

Methodological papers are indexed by Zentralblatt MathEduc


Browse volumes or latest articles:
Annales Mathematicae et Informaticae 49 (2018)

ISSN 1787-5021 (Print)
ISSN 1787-6117 (Online)


Editorial Board:

Sándor Bácsó, Sonja Gorjanc, Tibor Gyimóthy, Miklós Hoffmann, József Holovács, Tibor Juhász, László Kovács, Gergely Kovásznai, László Kozma, Kálmán Liptai, Florian Luca, Giuseppe Mastroianni, Ferenc Mátyás, Ákos Pintér, Miklós Rontó, László Szalay, János Sztrik, Gary Walsh

Technical Editor:

Tibor Tómács


Research papers:

Data analysis applied to diabetic retinopathy screening: performance evaluation
by Bálint Antal, Mayo Kayann Guerra Silva Tavares, László Kovács, Balázs Harangi, István Lázár, Brigitta Nagy, György Kovács, József Szakács, János Tóth, Tünde Pető, Adrienne Csutak, András Hajdu
Pages: 3-9
DOI: 10.33039/ami.2018.10.002

The efficiency of classification in imperfect databases: comparing kNN and correlation clustering
by Mária Bakó
Pages: 11-20
DOI: 10.33039/ami.2018.08.002

Role of Descriptive geometry course in development of students’ spatial visualization skills
by Lucia Baranová, Ivana Katreničová
Pages: 21-32
DOI: 10.33039/ami.2018.04.001

On Fibonacci-type polynomial recurrences of order two and the accumulation points of their set of zeros
by Prashant Batra
Pages: 33-41
DOI: 10.33039/ami.2018.05.004

Restricted lonesum matrices
by Beáta Bényi
Pages: 43-54
DOI: 10.33039/ami.2018.10.001

Best bounds for dispersion of ratio block sequences for certain subsets of integers
by József Bukor, Peter Csiba
Pages: 55-60
DOI: 10.33039/ami.2018.05.006

On hyperbolic k-Pell quaternions sequences
by Paula Maria Machado Cruz Catarino
Pages: 61-73
DOI: 10.33039/ami.2018.05.005

On identities with multinomial coefficients for Fibonacci-Narayana sequence
by Taras Goy
Pages: 75-84
DOI: 10.33039/ami.2018.09.001

Diophantine triples in a Lucas-Lehmer sequence
by Krisztian Gueth
Pages: 85-100
DOI: 10.33039/ami.2018.08.001

On sunlet graphs connected to a specific map on {1, 2, . . . , p − 1}
by Omar Khadir, László Németh, László Szalay
Pages: 101-107
DOI: 10.33039/ami.2018.05.002

Performance evaluation of finite-source cognitive radio networks with non-reliable services using simulation
by Hamza Nemouchi, János Sztrik
Pages: 109-122
DOI: 10.33039/ami.2018.12.001

Some formulas for the restricted r-Lah numbers
by Mark Shattuck
Pages: 123-140
DOI: 10.33039/ami.2018.11.001

Benchmarking morphological analyzers for the Hungarian language
by Gábor Szabó, László Kovács
Pages: 141-166
DOI: 10.33039/ami.2018.05.001

An automated method for generating customizable cages using barycentric coordinates
by Ákos Tóth, Roland Kunkli
Pages: 167-180
DOI: 10.33039/ami.2018.11.002

On the generalization of Erdos-Vincze’s theorem about the approximation of regular triangles by polyellipses in the plane
by Csaba Vincze, Zoltán Kovács, Zsuzsanna Csorvássy
Pages: 181-197
DOI: 10.33039/ami.2018.05.003

Addendum and corrigenda to the paper “Infinitary superperfect numbers”
by Tomohiro Yamada
Pages: 199-201
DOI: 10.33039/ami.2018.06.001

This website is developed by Tibor Juhász and Tibor Tómács, designed by Lilla Piszmán.
© 2010-2015 Eszterházy Károly University. All rights reserved.